Доступ предоставлен для: Guest
Портал Begell Электронная Бибилиотека e-Книги Журналы Справочники и Сборники статей Коллекции
Journal of Automation and Information Sciences
SJR: 0.232 SNIP: 0.464 CiteScore™: 0.27

ISSN Печать: 1064-2315
ISSN Онлайн: 2163-9337

Выпуски:
Том 51, 2019 Том 50, 2018 Том 49, 2017 Том 48, 2016 Том 47, 2015 Том 46, 2014 Том 45, 2013 Том 44, 2012 Том 43, 2011 Том 42, 2010 Том 41, 2009 Том 40, 2008 Том 39, 2007 Том 38, 2006 Том 37, 2005 Том 36, 2004 Том 35, 2003 Том 34, 2002 Том 33, 2001 Том 32, 2000 Том 31, 1999 Том 30, 1998 Том 29, 1997 Том 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v40.i3.70
pages 70-82

Application of Forecasting GMDH Algorithms for Marketing Problems Solution

Grigoriy A. Ivakhnenko
"Information Recourses Inc." company, London, Great Britain

Краткое описание

The article is devoted to solution of complex forecasting problems for marketing data analysis by parametric and nonparametric inductive algorithms. Modifications of the analog complexing and combinatorial multilayered GMDH algorithms are described. The results of forecasting by software system for Excel are considered. The ways to improve GMDH algorithms are proposed.


Articles with similar content:

A METHOD OF INTRA-SYSTEM OPTIMIZATION OF A PROFESSIONAL MOBILE RADIO COMMUNICATION NETWORK
Telecommunications and Radio Engineering, Vol.70, 2011, issue 9
A. V. Volodin
ANALYTICAL KRAVCHENKO-KOTELNIKOV AND KRAVCHENKO-LEVITAN WAVELETS IN THE DIGITAL UWB SIGNAL PROCESSING
Telecommunications and Radio Engineering, Vol.70, 2011, issue 9
Victor Filippovich Kravchenko, D. V. Churikov
Land Cover Classification on Hyperspectral Aerospace Imagery by Separation of Spectral Components Mixtures
Journal of Automation and Information Sciences, Vol.38, 2006, issue 12
Sergey A. Stankevich, Sergey V. Shklyar
COMPACT-SIZE POLARIZATION ROTATORS ON THE BASIS OF IRISES WITH RECTANGULAR SLOTS
Telecommunications and Radio Engineering, Vol.75, 2016, issue 1
Andrei Olegovich Perov, D. Yu. Kulik, L. P. Mospan, N. G. Kolmakova
METHODS FOR ANALYSIS OF CORRECTING CODE STRUCTURES WHEN A DISCRETE PROBLEM IS DIPPED INTO A CONTINUOUS PROBLEM: SEARCH OF THE EXTREMUM OF THE CONTINUOUS ARGUMENT FUNCTION IN THE PRESENCE OF NOISE
Telecommunications and Radio Engineering, Vol.72, 2013, issue 12
K. Yu. Ryumshin